Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i11.50
pages 38-44

Parameter Identification for Discrete-Time Dynamic Systems by Use of Neural Network and Set-Membership Approaches

Nataliya N. Kussul
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

The paper devoted to application of set-membership (ellipsoidal) and neural methods to solution of the parameter identification problem for discrete-time control systems. The comparative analysis of the two algorithms is performed by numerical simulation.


Articles with similar content:

Comparative Characteristics of Program Moduli of Computer Systems of Optimal Control for Certain Controlled Objects
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Victor I. Musurivskiy
On the Number of Partitions of a Sample into Groups for the Stability Criterion
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Nikolay A Ignatyev
Multidimensional Matrix Approach in Parallel Factor Analysis
Journal of Automation and Information Sciences, Vol.38, 2006, issue 10
Vladimir S. Mukha
Practical Stability of Systems with Variable Dimension of Phase Space under Continuously Occurring Perturbations
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
E. F. Sopronyuk
The Properties of Controlled Systems with Multivalence Described by Operator of Hammershtain Type
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Maya S. Beradzei, Miranda R. Mnatsakaniani